HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Morita-Mumford classes on finite cyclic subgroups of the mapping class group of closed surfaces

Files in This Item:
pre435.pdf648.93 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83581

Title: Morita-Mumford classes on finite cyclic subgroups of the mapping class group of closed surfaces
Authors: Uemura, T. Browse this author
Keywords: Morita-Mumford class
mapping class group
Klein curve
Issue Date: 1-Nov-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 435
Start Page: 1
End Page: 14
Abstract: Let G be a finite cyclic subgroup of the mapping class group of order m. We prove the Morita-Mumford classes restricted to G admit a certain kind of periodicity whose period is given by the Euler function ¢(m). Using this periodicity theorem, we compute the Morita-Mumford classes on arbitrary finite cyclic subgroups of the automorphism group of Klein's quartic curve.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69185
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University